# SDR COMA0560395

- Difficulty date: July 16, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 26,715 hours, 25,189 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7090052
- Condition: Leaking
- Location: Left Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5667- NR 1 HYDRAULIC SYSTEM LOW PRESSURE WARNING.  REPLACED LEAKING HYDRAULIC LINE.
